# SDR 99ZZZX279

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69457
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400309
- Engine: Cont TSIO520N
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 25485
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, A VIBRATION WAS NOTED.  THE PLANE LANDED.  THE RIGHT ENGINE SHOWED ZERO COMPRESSION ON NR 4 CYLINDER.  AFTER REMOVING CYLINDER, FOUND CRACK FROM EXHAUST TO SPARK PLUG.
